# SDR RAIA2010051800001

- Difficulty date: May 18, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 25,832 hours, 24,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT ATTENDANT REPORTED THE MAIN PAX DOOR DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE LUBED THE MAIN PAX DOOR.  OPS CHECKED GOOD.
